Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a stochastic nonlinear equation in one-dimensional viscoelasticity


Author: Jong Uhn Kim
Journal: Trans. Amer. Math. Soc. 354 (2002), 1117-1135
MSC (2000): Primary 35R60, 60H15, 74D10
Published electronically: October 4, 2001
MathSciNet review: 1867374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss an initial-boundary value problem for a stochastic nonlinear equation arising in one-dimensional viscoelasticity. We propose to use a new direct method to obtain a solution. This method is expected to be applicable to a broad class of nonlinear stochastic partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35R60, 60H15, 74D10

Retrieve articles in all journals with MSC (2000): 35R60, 60H15, 74D10


Additional Information

Jong Uhn Kim
Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061-0123
Email: kim@math.vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02894-X
PII: S 0002-9947(01)02894-X
Keywords: Viscoelasticity, random force, white noise, pathwise solutions
Received by editor(s): October 19, 2000
Received by editor(s) in revised form: May 4, 2001
Published electronically: October 4, 2001
Article copyright: © Copyright 2001 American Mathematical Society